Title

Identities on fractional integrals and various integral transforms

Document Type

Article

Publication Date

4-1-2007

Abstract

In this work we will introduce theorems relating the Riemann-Liouville fractional integral and the Weyl fractional integral to some well-known integral transforms including Laplace transforms, Stieltjes transforms, generalized Stieltes transforms, Hankel transforms, and K-transforms. As applications of the theorems and their results, a number of infinite integrals of elementary functions and special functions are evaluated and some illustrative examples are presented. © 2006 Elsevier Inc. All rights reserved.

Publication Name

Applied Mathematics and Computation

Volume Number

187

First Page

559

Last Page

566

Issue Number

1 SPEC. ISS.

DOI

10.1016/j.amc.2006.09.001

This document is currently not available here.

Share

COinS